# SDR CALA2025082708160

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N17566
- Make and model: Boeing 737-9
- Aircraft serial: 67185
- Aircraft time: 7,746 hours, 2,602 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POTENTIAL SMALL BIRD STRIKE IN ENG PRIOR TO ROTATION. BRIEF ODOR OB SERVED. ENG IND NORMAL PERFORMED BIRD STRIKE INSPECTION AS PER AMM 05-51-18. FOUND NO EVIDENCE OF BIRD STRIKE. CREW VERBALLY STATED THAT THERE WAS A STRANGE SMELL/ ODOR ON TAKE OFF ROLL. ALL ENGINE INDICATION WERE NORMALL.
